Christ University Institutional Repository

Detection and Delineation of Attention Deficit Hyperactivity Disorder using a Mathematical Model

Nachamai, M. (2014) Detection and Delineation of Attention Deficit Hyperactivity Disorder using a Mathematical Model. Australian Journal of Basic and Applied Sciences, 8 (18). pp. 79-83. ISSN 1991-8178

Full text not available from this repository.

Official URL: https://pdfs.semanticscholar.org/6b0c/f15fcc075bad...


Item Type:Article
Subjects:Publications > Publications by Faculty > Articles > Computer Science
Publications > Publications by Faculty > Articles
Publications > Publications by Faculty
ID Code:7719
Deposited By:Shaiju M C
Deposited On:02 May 2019 15:41
Last Modified:04 May 2019 08:24

Repository Staff Only: item control page